# SDR DALA2022090705980

- Difficulty date: September 2, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 80,171 hours, 20,734 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 - TIRE - DUE TO #2 MLG TIRE BLOWN ON LANDING. CORRECTIVE ACTION: REPLACED #1 AND #2 TIRE ASSEMBLIES. PERFORMED ANTISKID OPS CHECK.
